MathSciNet Relay Station
MathSciNet bibliographic data
MR117694 (22 #8470a) 54.00 (57.00)
Morse, Marston A reduction of the Schoenflies extension problem. Bull. Amer. Math. Soc. 66 1960 113–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement